MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955600
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Hernia (2240)
Date of Event 09/18/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2015 - patient was diagnosed with incisional ventral hernia thereby underwent laparoscopic repair with implant of ventralight st with echo ps mesh (device 1 and 2).Per op notes, "the hernia defect was identified and cleared from all adhesions.The defect was extending from slightly above the symphysis pubis upwards.The top component of the hernia was made of a swiss cheese defect.A ventralight st with echo ps (device 1) was placed and secured with multiple tacks and intracorporal stitches.The second mesh ventralight st with echo ps (device 2) was placed to cover the swiss cheese defect above the umbilicus.This overlapped with the lower mesh inferiorly and secured with tacks and sutures." on (b)(6) 2015 - patient was diagnosed with recurrent incarcerated incisional hernia thereby underwent open repair.Per op notes, "a vertical incision was made over the palpable recurrence.The hernia sac was identified.A loop of bowel was stuck in it with some acute adhesions that was separated.Weakened fascia underneath the defect was opened and snaked between two pieces of mesh, both of which were staying in their place but the bowel was went between them.The bowel was then reduced and sutures were placed between the lower mesh and abdominal wall.Then both meshes were attached with suture.The mesh was irrigated and applied tissue glue between parts of the mesh where there was incomplete adherence to abdominal wall and fascia.The hernia sac was removed and the defect was closed with suture.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-may-2014) is considered to be a best estimate.This emdr represents the ventralight st using echo ps (device 2).An additional supplemental emdr was submitted to represent the ventralight st using echo ps (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25648760
Report Number1213643-2026-00798
Device Sequence Number20302904
Product Code FTL
UDI-Device Identifier00801741031731
UDI-Public(01)00801741031731(17)160528(10)HUYE1067
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2016
Device Catalogue Number5955600
Device Lot NumberHUYE1067
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale